# SDR CA970618002

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech D18S
- Engine: Pwa R985AN14B
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Part number: 288943
- Condition: Failed
- Location: Impeller Assy
- Part time: 943 hours
- Component: 81058
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) THE SUPER CHARGER BEARING FAILED IN FLIGHT AND THE ENGINE WAS SENT TO AN OVERHAUL SHOP AFTER INSPECTION FOUND THE ENGINE WAS MAKING METAL.
